| Model Number |
8225101 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/07/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that intra-op, the probe failed to discharge, and replacing the patient interface and the socket did not resolve the issue.There was no anesthesia, muscle relaxant on board, or too much fluid in the field which could have caused a lack of response.The procedure was completed using a backup device which was of the same model.It was confirmed that the patient interface was functioning properly.And all four channels were intact.No patient impact.
Additional Manufacturer Narrative
H3: analysis of the device found that the handle, probe, insert, and an open pouch were returned in a resealable bag.The pouch was open from 3 of 4 sides when returned.There was no damage noted in the construction of the probe or the handle.The traces of contamination were observed at the distal end of the probe.Electrically, the resistance of the entire assembly shall be less than 0.3 ohms, and the actual measurement was 0.29 ohms which was in specification.The device was connected to a nim system using a 1.0ma stimulating current and 100¿v threshold and, while stimulating with a patient simulator, the system consistently returned 1.0ma and a waveform/event tone over 200 v.There were no response issues found during the analysis of the returned device.The complaint was not confirmed, no out of specification condition was observed.H6: previous codes b17, d16 and c20 are no longer valid.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.